# SDR HALA20241125336

- Difficulty date: November 23, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N5843K
- Make and model: Airbus A330-343
- Aircraft serial: 01081
- Aircraft time: 43,261 hours, 7,475 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Faulted
- Location: Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS -DURING PREFLIGHT, ON FMS FUEL PRED PAGE CHANGED FINAL TIME TO 45 MIN. FINAL FUEL SHOWED FUEL 8.5 FLT PLAN SHOWED 7.4 FOR 45 MIN. REMOVED AND REPLACED FCMIC1 IAW AMM 28-51-34 NO DEFECTS NOTED A/C OK TO CONTINUE
